# SDR WX0A2015113000001

- Difficulty date: November 25, 2015
- Submitted: November 30, 2015
- Operation: Air carrier
- Aircraft: N224NV
- Make and model: Airbus A320-214
- Aircraft serial: 1694
- Aircraft time: 32,419 hours, 22,843 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A FOUND AFT RT LOWER EMERGENCY FLASHLIGHT INOPERATIVE.  R & R BATTERY ON AFT RT LOWER EMERGENCY FLASH LIGHT.  OPS CHECKED NORMAL, REF AMM 25-65-00.
